# SDR FDEA201803040584

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 27,713 hours, 15,208 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A53510154202
- Condition: Damaged
- Location: Rt Wing K Flap
- Part time: 15,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KRUEGER FLAP DAMAGED.   REPAIRED THE K FLAP SKIN IAW SRM 51-73-10.
